RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 202, Number 4  


$\mathrm{Spin}(7)$-structures on complex linear bundles and explicit Riemannian metrics with holonomy group $\mathrm{SU}(4)$
Ya. V. Bazaikin, E. G. Malkovich
3
Cohomological descent theory for a morphism of stacks and for equivariant derived categories
A. Elagin
31
A proof of the Kontsevich-Soǐbel'man conjecture
A. I. Efimov
65
On the equivalence of some spectral sequences for Serre fibrations
A. Yu. Onishchenko, F. Yu. Popelenskii
85
Initial-value problem for a linear ordinary differential equation of noninteger order
A. V. Pskhu
111
Variational stability of optimal control problems involving subdifferential operators
A. A. Tolstonogov
123
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019